Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
berry

Accutane and Diarrhea....

Has anyone experienced diarrhea while on accutane? The insert says to inform your doctor immediately, but how severe does it need to be? Thanks, berry

Share this post


Link to post
Share on other sites

Diarrhea while on accutane can actually be fairly normal...it depends on how severe it is and whether or not its accompanied by severe pain...colitis is a possibility while on accutane...its quite serious and if you have very bad stomach pain for more than a day or two...you may want to speak with your doctor...a few things to consider...your body may react to medication in different ways...do you typically get diarrhea when you start taking a new medicine? do you take the accutane with milk...and do you have usually have issues with dairy products? there's a lot that can be causing it and most of it isn't serious...best of luck...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×